MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC ADHESIVE PAD 9732500XOM 25PK ENT; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC ADHESIVE PAD 9732500XOM 25PK ENT; INSTRUMENT, STEREOTAXIC
Model Number 9732500
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Skin Irritation (2076); Tissue Damage (2104)
Date of Event 09/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient age and weight was unavailable from the site.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used for a cranial resection procedure.It was reported that hours after the surgery, the patient presented an 'affectation' in the skin of their forehead in the pressure area of the adhesive pad.Nothing was observed during the procedure; just a pressure mark associated with normal use.The 'affectation' on the patient's forehead was diagnosed as epidermolysis due to contact.The patient was finishing their surgery recovery in the intensive care unit (icu) and was being treated by a dermatologist.The doctor reported that the skin problem seemed like a second-degree burn, which was crusting, possibly caused by a reaction to the chemical agents.

Brand Name
ADHESIVE PAD 9732500XOM 25PK ENT
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8026081
Report Number1723170-2018-05423
Device Sequence Number16583299
Product Code HAW
UDI-Device Identifier00613994155559
UDI-Public00613994155559
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K974187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2018
Device Model Number9732500
Device Catalogue Number9732500
Device Lot Number0008866352
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;